# SDR SWAA2024101535053

- Difficulty date: September 6, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS867 AND BTW STR2R AND STR3R AT PASSENGER CABIN 2024-558953<[01] REPLACED SUPPORT BRACKET AND FASTENER LOCATED ON BS867 AND BTW STR2R AND STR3R AT PASSENGER CABIN IAW B737-800 SRM 51-40-0G-0 AND SRM 51-10-02-0G AND DWG-146A7901 SHEET 66 REV A.;[02] REPLACED SUPPORT BRACKET AND FASTENER LOCATED ON BS867 AND BTW STR2R AND STR3R AT PASSENGER CABIN IAW B737-800 SRM 51-40-0G-0 AND SRM 51-10-02-0G AND DWG-146A7901 SHEET 66 REV A. JOB COMPLETED.
